Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Darkening of Skin
Apr 26, 2003

I regularly work out and follow a very strict muscle building diet i.e. 40 cals from protein, 40 from carbs and 20 from fat. Recently I have noticed my skin is getting darker, especially on my face. I am Indian, with light brown skin, but now it seems to be darkening. It is most noticable the day after I have had a clean shave.

The only things I have changed in my lifestyle are: 1. I use a exfoliater scrub before shaving

Is it possible that it is blood related? I drink 3 litres of water per day at the moment.

Response from Dr. Henry

You don't mention what your HIV situation is and which HIV and other meds you are taking (this web site is to discuss issues related to possible side effects of HIV treatment). KH



Previous
rookie, many?????
Next
puedo ingirir decadurabolin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement